# SDR 06FDEA1456

- Difficulty date: April 15, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fastener
- Condition: Misinstalled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 PYLON AT RIGHT SIDE MATING TO THRUST REVERSER COWL FOUND CHAFING DUE WRONG FASTENER INSTALLED ON REVERSER.  COMPLIED WITH FEDEX EA 1-5450-95813.
